wierd fura sides

Page 1 of 4 123 ... Last
  1. wierd fura sides


    i recently started a fura run at 250mg a day. i have been experiencing rapid heartbeat, and feeling like i am going hypo. i have an almost uncontrollable sweat about 1-2 hr after taking 100mg. i was on ckd, but switched to a higher carb thinking that it would help. i am only 3 days in and have 4 bottles left. plz help lot#75714


  2. im sorry to hear that. i hope its not a common side effect because im going to start some furaz in the next few months.
    •   
       


  3. the sweating i think is normal though from what i heard.

  4. I m looking for furazadrol logs and the rapid heartbeat seems common. Maybe you should start 50mg then upping dosage ed.

  5. Quote Originally Posted by masterX View Post
    I m looking for furazadrol logs and the rapid heartbeat seems common. Maybe you should start 50mg then upping dosage ed.
    i agree...ramp up until u find your sweet spot...i'm running 150mg pre-workout (only dosing on workout days) stacked with 6 caps Prime...some increased sweating but otherwise it's all good...will go to 200mg in a week but will drop back down if i experience any rapid heartbeat...

  6. this seems to be a common problem, but it has only begun recently, older logs did not mention any type of hypo, or high stim effect, and really there is no reason that this ph should cause these effects. Some compounds may have some cns effect (Mdht, etc), but this should not be one of them, and even those that do have noticeable effects are not so strong as to cause users to stop taking the compound

  7. it seems to have a very high repartitioning effect going on. i have leaned out considerably even when increasing my carbs. my midsection is getting leaner every day. i will dose at 150mg today and report back. i started at 250 since this is reported to be quite underdosed.

  8. Though the compound this is the ph to (or its cousin Winny) does not have this effect (or at least didnt in the past), changing the compound, even removing a methyl may have some odd effects. It just seemed weird that all of a sudden these sides were being reported. I wonder if it is a function of people being told to dose so high? I have taken a large variety of legal and illegal compounds, and only had that hypo feeling from the legal ones and that is not a good feeling. I hope all is well as I really think this compound is one of the best on the market, low sides and maintainable, realistic gains.

  9. I had similar issues with my recent go with this product as well . I just stopped it totally I have friends that ran it a while ago with no issues
    Team Orbit

  10. ok so im dosing at 200mg and doing fine. i guess it was the initial period when the compound got into my system. i went down to 150 per bottle and have since increased to 200 no problem. it does have a bit of a stim effect though but not like 100mgx3 did
    •   
       


  11. I also had this problem on Fura; my heart was racing like crazy. I had to stop taking the compound.

  12. subbed....

  13. the problem seems to be more when i take 100mg at a time. i can take 50 no problem. im going to try dosing 1 pill every few hrs and see what i can do like that. loving the pump though fwiw

  14. I'd recommend starting at a lower dose and ramping up. Also, add in some carbs pre and intra w/o. This will help with the hypo and lessen the stim effect.

    Take care
    Body Performance Solutions
    Home: http://bpsnutrition.net/
    Facebook: @Body Performance Solutions

  15. Quote Originally Posted by metroba View Post
    I'd recommend starting at a lower dose and ramping up. Also, add in some carbs pre and intra w/o. This will help with the hypo and lessen the stim effect.

    Take care
    Yes i took the old fura and taking recently the new one with blue white caps.Never felt anything strange during the older one but since i took my first dose of this i felt strange bad rapid heart beat.My blood pressure is normal but feeling very bad.Well i didnt stop and the feeling is disappearing as times passes even with same dosages.The thing that worries me is if theres anything different in this new caps.

  16. ive used the old stuff and felt fine but i have yet to try any of my newer bottles.

  17. Quote Originally Posted by flightposite View Post
    ive used the old stuff and felt fine but i have yet to try any of my newer bottles.
    same here...was going to stock up for future runs but will pass until this sides issue is resolved...

  18. There was a thread about this on BB.com as well, seems to be isolated at least for the most part to the new caps (blue/white) as opposed to the old.

  19. I really think someone from axis labs should give us an answer and tell us what changed in this new caps because it is obvious it really changed a lot.

  20. Every run has been GC-MS tested and shown to contain the Furazadrol compound in the correct dosage.

  21. Quote Originally Posted by billybob12345 View Post
    Every run has been GC-MS tested and shown to contain the Furazadrol compound in the correct dosage.
    But does it contain anything else? I've had similar sides, and had to stop taking it. I'm starting again at only 50mg/day for the last 2 days, and even at that dosage, have noticed these "stimulant"-type effects, although they're much more bearable at 50mg/day than 150 or 200.

  22. I have 2 new bottles I was going to run. I got halfway through the first bottle, thinking that the sides I had could have been other supps I was taking. Stopped the Fura and the wierd sides stopped. I think this needs to be addressed.

  23. Quote Originally Posted by sugarkane0 View Post
    I have 2 new bottles I was going to run. I got halfway through the first bottle, thinking that the sides I had could have been other supps I was taking. Stopped the Fura and the wierd sides stopped. I think this needs to be addressed.
    I think its more than obvious something is wrong with the new batches of furazadrol and axis labs should at least tell us whats making us feel this way

  24. what lot#s do you guys have?

  25. 03A094 exp. 4/12

  26. Mine is:
    LOT # 409293
    EXP: 4/12

    From what I've seen, EVERYBODY who has been experiencing these sides has the blue and white capsules with an expiration of 4/12. I could be wrong, but that seems to be one striking similarity between everyone experiencing these similar problems.

  27. I will bring this up with someone higher up and get back to you guys. I promise I will get an answer for you guys.
    Body Performance Solutions
    Home: http://bpsnutrition.net/
    Facebook: @Body Performance Solutions

  28. Blue and white caps here. Lost 75714 exp 1/12. This stuff has the strongest stim effect I've ever experienced; I can't take it.

  29. 75714 exp 1/12
  

  
 

Similar Forum Threads

  1. Replies: 11
    Last Post: 06-21-2010, 04:10 AM
  2. REALLY WIERD QUESTION on sublingual tablets
    By gymboyjb717 in forum Supplements
    Replies: 4
    Last Post: 02-12-2010, 06:28 AM
  3. Wierd dreams on keto?
    By bigdognhb in forum Weight Loss
    Replies: 10
    Last Post: 01-24-2009, 08:19 PM
  4. Any of you ever feel wierd
    By TheMouth in forum Supplements
    Replies: 44
    Last Post: 01-07-2008, 01:29 PM
  5. Replies: 5
    Last Post: 08-16-2007, 04:52 PM
Log in
Log in